Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What is the reason for having headache and pain in the hip on one side ?

i have headache and hip pain in one side what to do
Asked On : Wed, 3 Aug 2011
Answers:  3 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello Mr shyam kumar
first of all please tell me what is time of headache it comes at interval , periodic or regular .it covers whole head or any part of head(frontal or occipital) if you have any history of vision problem then go for eye check up.please correct your daily routine.
and for hip if you have ant history or is muscular type pain or pain in bone.please correct your posture of sitting.please go for x-ray.
please contact again

Answered: Wed, 3 Aug 2011
  User's Response
please go for the necessary investigations and also r/o fibromyalgia
Answered: Wed, 3 Aug 2011
General & Family Physician Dr. Sumanth.P's  Response

Thanks for posting your query.

If the headache is due to vision problem try to correct it , since many a times it is the cause.
Also reading in dim light would also cause it so always read in places with adequate lighting.
Stress is another important cause so try to reduce your stress levels and if it is occasional you can use analgesics.
Regarding hip pain, if you have history of trauma or fall remember and try with analgesics and your headache and hip pain would not be related to each other.
Also try with hot fomentation.

Hope I have answered your query.

Wishing you good health.


Answered: Wed, 3 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor